Journal of Symbolic Logic

Review: Ramon Crespo Pereira, Sobre el Algebra de la Logica de Schroder

Alonzo Church

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 17, Issue 2 (1952), 154.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183731415

JSTOR
links.jstor.org

Citation

Church, Alonzo. Review: Ramon Crespo Pereira, Sobre el Algebra de la Logica de Schroder. J. Symbolic Logic 17 (1952), no. 2, 154. https://projecteuclid.org/euclid.jsl/1183731415


Export citation